Approximants de Padé et U-dérivation
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 4, pp. 553-570.
@article{BSMF_1994__122_4_553_0,
     author = {Duverney, Daniel},
     title = {Approximants de {Pad\'e} et $U$-d\'erivation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {553--570},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {4},
     year = {1994},
     doi = {10.24033/bsmf.2246},
     zbl = {0810.05009},
     mrnumber = {95i:41028},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2246/}
}
TY  - JOUR
AU  - Duverney, Daniel
TI  - Approximants de Padé et $U$-dérivation
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 553
EP  - 570
VL  - 122
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2246/
UR  - https://zbmath.org/?q=an%3A0810.05009
UR  - https://www.ams.org/mathscinet-getitem?mr=95i:41028
UR  - https://doi.org/10.24033/bsmf.2246
DO  - 10.24033/bsmf.2246
LA  - fr
ID  - BSMF_1994__122_4_553_0
ER  - 
%0 Journal Article
%A Duverney, Daniel
%T Approximants de Padé et $U$-dérivation
%J Bulletin de la Société Mathématique de France
%D 1994
%P 553-570
%V 122
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2246
%R 10.24033/bsmf.2246
%G fr
%F BSMF_1994__122_4_553_0
Duverney, Daniel. Approximants de Padé et $U$-dérivation. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 4, pp. 553-570. doi : 10.24033/bsmf.2246. http://archive.numdam.org/articles/10.24033/bsmf.2246/

[1] Alladi (K.) and Robinson (M.L.). - Legendre Polynomials and Irrationality, J. Reine Angew. Math., t. 318, 1980, p. 137-155. | MR | Zbl

[2] Borwein (P.). - Padé Approximants for the q-Elementary Functions, Constr. Approx., t. 4, 1988, p. 391-402. | MR | Zbl

[3] Borwein (P.). - On the Irrationality of ∑(1/(qn + r)), J. Number Theory, t. 37, 1991, p. 253-259. | MR | Zbl

[4] Brezinski (C.). - Padé-type Approximation and General Orthogonal Polynomials. - Birkhäuser, 1980. | MR | Zbl

[5] Brezinski (C.) and Van Iseghem (J.). - Padé Approximations, Handbook of Numerical Analysis. - P.G. Ciarlet and J.L. Lions ed., North Holland, 1992.

[6] Duverney (D.). - U-Dérivation. - Annales Fac. Sci. Toulouse, série 6, vol II, fasc. 3, 1993, p. 323-335. | Numdam | MR | Zbl

[7] Exton (M.). - q-Hypergeometric Functions and Applications, Chichester, 1983. | Zbl

[8] Gasper (G.) and Rahman (M.). - Basic Hypergeometric Series. - Cambridge University Press, 1990. | MR | Zbl

[9] Luke (Y.L.). - The Special Functions and their Approximations. - Academic Press, 1969. | Zbl

[10] Padé (H.). - Sur les développements en fractions continues de la fonction F(h, 1, h′, u) et la généralisation de la théorie des fonctions sphériques, C.R. Acad. Sci. Paris, t. 141, 1905, p. 819-821. | JFM

[11] Thomae (J.). - Beiträge zur Theorie der durch die Heinesche Reine..., J. Reine Angew. Math., t. 70, 1869, p. 258-281. | JFM

[12] Wallisser (R.). - Rationale Approximation des q-Analogons der Exponentialfunktion und Irrationalitätsaussagen für diese Funktion, Archiv Math., t. 44, 1985, p. 59-64. | MR | Zbl

Cited by Sources: